A Caltech Library Service

Measure and category in effective descriptive set theory

Kechris, Alexander S. (1973) Measure and category in effective descriptive set theory. Annals of Mathematical Logic, 5 (4). pp. 337-384. ISSN 0003-4843. doi:10.1016/0003-4843(73)90012-0.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We are concerned in this paper with some definability aspects of the theory of measure and category on the continuum. Our objects of study are the projective subsets of the reals and their structure from a measure theoretic and topological point of view.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1973 North-Holland Publishing Company. Some of the main results in this paper have been announced in [11] (The final statement in this abstract about Δ^1_(2(n+1) reals is wrong.) Part of Section 4 has been also included in the author's Ph.D. thesis (UCLA, June 1972) written under the supervision of Professor Y.N. Moschovakis whom we wish to thank for his guidance and encouragement. We would like also to thank Professor G.E. Sacks and L. Harrington for many interesting and helpful discussions. The preparation of this manuscript was partially supported by NSF Grant GP 27964.
Funding AgencyGrant Number
NSFGP 27964
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR0369072
Issue or Number:4
Record Number:CaltechAUTHORS:20130528-122128969
Persistent URL:
Official Citation:Alexander S. Kechris, Measure and category in effective descriptive set theory, Annals of Mathematical Logic, Volume 5, Issue 4, July 1973, Pages 337-384, ISSN 0003-4843, 10.1016/0003-4843(73)90012-0. (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38693
Deposited By: Ruth Sustaita
Deposited On:28 May 2013 20:16
Last Modified:09 Nov 2021 23:39

Repository Staff Only: item control page